# SDR UIEA200800309

- Difficulty date: September 16, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146U7756U2
- Condition: Cracked
- Location: Bs 1780
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO COMPARTMENT SIDEWALL FRAME AT BS 1780 AT S12R HAS A 6.0 INCH CRACK, TOTAL WIDTH OF FRAME.  INTERIM REPAIR ACCOMPLISHED IAW SRM 51-30-02 EO NR 4753B208 AND FORM 8110-3.  REQUIRES INITIAL AND REPEAT INSPECTIONS AT EVERY C-CHECK INTERVALS.  (K)
